Compactness for holomorphic curves with switching Lagrangian boundary conditions
2010 (English)In: The Journal of Symplectic Geometry, ISSN 1527-5256, E-ISSN 1540-2347, Vol. 8, no 3, 267-298 p.Article in journal (Refereed) Published
We prove a compactness result for holomorphic curves with boundary on an immersed Lagrangian submanifold with clean self-intersection. As an important consequence, we show that the number of intersections of such holomorphic curves with the self-intersection locus is uniformly bounded in terms of the Hofer energy.
Place, publisher, year, edition, pages
2010. Vol. 8, no 3, 267-298 p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:uu:diva-134230ISI: 000282232500002OAI: oai:DiVA.org:uu-134230DiVA: diva2:371846